[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 14, Issue 1 (8-2020) ::
JSS 2020, 14(1): 41-54 Back to browse issues page
Optimal Sample Size Based on Cost Function in Progressively Type II Censoring
Elham Basiri * , Seyed Mahdi Salehi
Abstract:   (3784 Views)
‎Nowadays inference based on censored samples has been studied by many researchers‎. ‎One of the most common censoring methods is progressively type II censoring‎. ‎In this model‎, ‎n items are put on the test‎. ‎At each failure times some of the remaining items randomly withdrawn from the test‎. ‎This process continues until for a pre-fixed value as m, ‎failure times of m items are observed‎. ‎For determining the best number for the items on the test different criteria can be considered‎. ‎One of the most important factors that can be considered is the cost criterion‎. ‎In this paper‎, ‎by considering cost function and Weibull distribution for the lifetime of items‎, ‎we find the optimal value for the sample size‎, ‎i.e‎. n‎. ‎In order to evaluate‎, ‎the obtained results one example based on real data is given‎. 
Keywords: ‎Progressive Type II Censoring‎, ‎Cost Function‎, ‎Weibull Distribution.
Full-Text [PDF 331 kb]   (1477 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2018/08/12 | Accepted: 2019/11/25 | Published: 2020/02/20
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Basiri E, Salehi S M. Optimal Sample Size Based on Cost Function in Progressively Type II Censoring. JSS 2020; 14 (1) :41-54
URL: http://jss.irstat.ir/article-1-612-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 14, Issue 1 (8-2020) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.06 seconds with 45 queries by YEKTAWEB 4700